Generalizations of two infinite product formulas

Chao-Ping Chen, Richard B. Paris

    Research output: Contribution to journalArticlepeer-review

    2 Citations (Scopus)


    Two interesting infinite product formulas were presented by Choi, Lee and Srivastava [A generalization of Wilf's formula. Kodai Math J. 2003;26:44–48], who generalized an infinite product formula posed by Wilf as a problem in American Mathematical Monthly, 1997. Chen and Choi established in 2013 two infinite product formulas, expressed in terms of the gamma function, whose special cases contain the above generalized infinite product formulas. In this paper, we generalize Chen and Choi's results.
    Original languageEnglish
    Pages (from-to)547-551
    Number of pages5
    JournalIntegral Transforms and Special Functions
    Issue number7
    Early online date28 Feb 2014
    Publication statusPublished - 2014


    • Infinite product formula
    • Euler-Mascheorni constant
    • Gamma function


    Dive into the research topics of 'Generalizations of two infinite product formulas'. Together they form a unique fingerprint.

    Cite this